Alert archive / Minnesota / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 1, NWS Duluth, MN
NWS Duluth, MN issued this severe thunderstorm warning at May 3, 2012, 1:25 AM CDT for Aitkin County, Cass County, Crow Wing County, Minnesota. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 3, 2012, 1:25 AM CDT (06:25 UTC)
- Expired
- May 3, 2012, 2:15 AM CDT
- In force
- 50 min
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Aitkin County, MN, Cass County, MN, Crow Wing County, MN
The radar
The Duluth radar (KDLH), 114 km from the middle of the area, began a volume at 06:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 6.4 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2334 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- -18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
860
WUUS53 KDLH 030625
SVRDLH
MNC001-021-035-030715-
/O.NEW.KDLH.SV.W.0001.120503T0625Z-120503T0715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DULUTH MN
125 AM CDT THU MAY 3 2012
THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN AITKIN COUNTY IN EAST CENTRAL MINNESOTA...
EAST CENTRAL CASS COUNTY IN NORTH CENTRAL MINNESOTA...
NORTHEASTERN CROW WING COUNTY IN EAST CENTRAL MINNESOTA...
* UNTIL 215 AM CDT
* AT 119 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM WASHBURN LAKE TO 5 MILES
NORTH OF LITTLE PINE TO 7 MILES NORTHWEST OF PINE KNOLL...AND
MOVING EAST AT 45 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
WAUKENABO...WALDECK...SWATARA AND HASSMAN AROUND 135 AM CDT.
HAYPOINT AROUND 140 AM CDT.
HILL CITY AND PALISADE AROUND 145 AM CDT.
FLOWAGE LAKE AND LIBBY AROUND 150 AM CDT.
BIG SANDY LAKE AROUND 155 AM CDT.
SHESHEBEE AND BALL BLUFF AROUND 200 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4694 9424 4704 9358 4703 9340 4692 9314
4664 9321 4653 9398 4681 9392
TIME...MOT...LOC 0623Z 258DEG 41KT 4691 9398 4683 9377
4664 9382
WIND...HAIL 70MPH 1.00IN
$$
SENGENBERGER2 follow-up statements
317
WWUS53 KDLH 030647
SVSDLH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
147 AM CDT THU MAY 3 2012
MNC001-021-035-030715-
/O.CON.KDLH.SV.W.0001.000000T0000Z-120503T0715Z/
CROW WING MN-CASS MN-AITKIN MN-
147 AM CDT THU MAY 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
AITKIN...EAST CENTRAL CASS AND NORTHEASTERN CROW WING COUNTIES UNTIL
215 AM CDT...
AT 142 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM HILL CITY TO 6 MILES SOUTHEAST OF
HAYPOINT TO WALDECK...MOVING EAST AT 45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
LIBBY AROUND 155 AM CDT.
FLOWAGE LAKE...BIG SANDY LAKE AND BALL BLUFF AROUND 200 AM CDT.
SHESHEBEE AROUND 205 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4704 9359 4703 9340 4692 9314 4664 9321
4657 9389 4681 9392 4695 9404
TIME...MOT...LOC 0647Z 258DEG 41KT 4698 9359 4687 9343
4667 9352
WIND...HAIL 60MPH 1.00IN
$$
SENGENBERGER256
WWUS53 KDLH 030708
SVSDLH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
208 AM CDT THU MAY 3 2012
MNC001-021-035-030718-
/O.EXP.KDLH.SV.W.0001.000000T0000Z-120503T0715Z/
CROW WING MN-CASS MN-AITKIN MN-
208 AM CDT THU MAY 3 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN AITKIN...EAST CENTRAL
CASS AND NORTHEASTERN CROW WING COUNTIES WILL EXPIRE AT 215 AM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.
LAT...LON 4704 9359 4703 9340 4692 9314 4664 9321
4657 9389 4681 9392 4695 9404
TIME...MOT...LOC 0708Z 258DEG 41KT 4703 9325 4692 9309
4672 9318
$$
SENGENBERGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 12:22 AM CDT, 1 hour 3 minutes earlier.
Area forecast discussion, May 3, 12:22 AM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DULUTH MN 1222 AM CDT THU MAY 3 2012 .AVIATION.../06Z TAF ISSUANCE/ MAINLY VFR WITH SCT SHRA/TSRA AFFECTING THE FA UNTIL NEAR 12Z WITH THE STORMS DIMINISHING. SOME SCT SHRA THROUGH 23Z. HYR MAY HAVE CIGS DROP INTO THE MVFR RANGE NEAR THE END OF THE TAF CYCLE BUT CONFIDENCE IS LOW. && .PREV DISCUSSION... /ISSUED 845 PM CDT WED MAY 2 2012/ UPDATE...DELAYED THE ONSET OF THUNDERSTORMS TO 02Z ACROSS THE SOUTHERN PORTION OF THE FA. HOWEVER...DRY AIR IN PLACE OVER THE FA AND LOW LEVEL FLOW TURNING TO THE NE WILL REINFORCE THE DRY AND MAY FURTHER DELAY THUNDERSTORMS. MAY SOME MINOR TWEAKS BUT OVERALL IN GOOD SHAPE. PREV DISCUSSION... /ISSUED 642 PM CDT WED MAY 2 2012/ AVIATION...00Z TAFS. VFR CIGS THROUGH THE FORECAST CYCLE. MODEL UNCERTAINTY WITH THE ONSET OF PCPN AND THE POTENTIAL FOR THUNDERSTORMS. DID LEAVE A MENTION OF THUNDERSTORMS AFTER 06Z AS A FRONTAL BOUNDARY LIFTS N FROM CENTRAL MN. THERE IS ALSO SOME QUESTION ON HOW LONG THE PCPN AFFECTS THE TAF SITES. CONFIDENCE IS VERY LOW. WITH A NE WIND OFF OF LAKE SUPERIOR THIS EVENING...SOME MVFR CIGS MAY FORM AT DLH AFTER 12Z AND LAST THROUGH THE TAF CYCLE. PREV DISCUSSION... /ISSUED 335 PM CDT WED MAY 2 2012/ SHORT TERM... SURFACE RIDGING OVER THE NORTHLAND THIS AFTERNOON HAS ALLOWED FOR MOSTLY SUNNY TO PARTLY CLOUDY SKIES AND TEMPS TO WARM INTO THE 70S TO EVEN A FEW LOCATIONS IN THE 80S. AT 300 PM...THE DULUTH AIRPORT HAD REACHED 78 DEGREES. THIS IS THE WARMEST READING AT DULUTH THIS YEAR AND THE FIRST TIME KDLH HAS BEEN ABOVE 75 DEGREES SINCE MARCH 17 TH. FORECAST FOCUS ON POPS THROUGH THURSDAY NIGHT. TONIGHT THE REGION WILL BE POSITIONED BETWEEN A COLD FRONT SLIDING SOUTH OVER MANITOBA/ONTARIO CANADA...AND A WARM FRONT LIFTING INTO THE SRN ZONES. LATEST SHORT RANGE MODELS ARE SUGGESTING ANY SHOWERS ASSOCIATED WITH THE COLD FRONT REMAIN TO THE NORTH OF THE CWA IN CANADA THIS EVENING. MEANWHILE...THE SHOWERS AND TSTMS IN RESPONSE TO THE WARM FRONT WILL TRACK NORTH OVER THE REGION GENERALLY AFTER MIDNIGHT. KEPT BROAD BRUSH CHC/SCT WORDING POPS THURSDAY DUE TO UNCERTAINTY IN TIMING AND PLACEMENT OF BOUNDARIES/QPF. MODELS ARE STRUGGLING TO WORK OUT THE DETAILS IN THE SFC FEATURES AND SHOW LARGE RUN TO RUN CHANGES THROUGH THURSDAY NIGHT. MODELS ARE IN AGREEMENT HOWEVER NORTHEAST WINDS AROUND 20 MPH OVER LAKE SUPERIOR WILL RESULT IN A STRONG LAKE BREEZE THURSDAY. AFTERNOON TEMPERATURES WILL VARY GREATLY ACROSS NORTHEAST MINNESOTA AND NORTHERN WISCONSIN...FROM AROUND 50 NEAR LAKE SUPERIOR...TO THE 70S INLAND. AS THE LAKE BREEZE ADVANCES WEST AND SOUTH DURING THE DAY...EXPECT FALLING TEMPERATURES AND INCREASING WINDS OUT OF THE NORTHEAST. IT IS DIFFICULT TO SAY HOW FAR SOUTH OVER NORTHERN WISCONSIN INTO THE WARM AIR THE LAKE BREEZE WILL PUSH BUT LATEST MODELS ARE SHOWING THE SFC BOUNDARY MAKES IT ALL THE WAY OUT OF THE DLH CWA BY 21Z THURS. EXTENDED...FRIDAY THROUGH WEDNESDAY... THERE WILL BE A SERIES OF SHORTWAVES AFFECTING THE FORECAST AREA THROUGH THE WEEKEND. THIS WILL GIVE THE REGION A POSSIBILITY OF RAIN SHOWERS TROUGH SUNDAY EVENING. THE STRONGEST SHORTWAVE WILL PASS THROUGH CENTRAL MINNESOTA WITH THE BEST CHANCE FOR RAIN SOUTH OF HIGHWAY 2 ON SUNDAY. THE ZONAL FLOW THAT HAS BEEN OVER THE REGION THIS WEEK WILL BREAK DOWN AND MORE TROUGH-ENHANCED PATTERN WILL DEVELOP AT THE BEGINNING OF NEXT WEEK. THERE WILL BE A WEAK SHORT WAVE BRINGING A POSSIBILITY FOR RAIN ON TUESDAY AND WEDNESDAY. MODELS INDICATE A COOLING TREND BEGINNING MID-WEEK AND CONTINUING INTO NEXT WEEKEND. PREV DISCUSSION... /ISSUED 1227 PM CDT WED MAY 2 2012/ AVIATION...VFR CONDITIONS ACROSS DLH/HIB/BRD TAFS SITES WITH MVFR CIGS AT HYR/INL TAFS SITES. THE CONDITIONS WILL IMPROVE TO VFR CONDITIONS BY MID-AFTERNOON AT THOSE SITES. THE VFR CONDITIONS WILL CONTINUE INTO THE EVENING HOURS. AN UPPER LEVEL DISTURBANCE WILL AFFECT OVERNIGHT INTO THURSDAY. CONDITIONS WILL DECREASE TO MVFR AT MOST SITES WITH IFR IN SHOWERS AND THUNDERSTORMS. AN AREA OF WEAK HIGH PRESSURE WILL BUILD INTO THE REGION BY MIDDAY THURSDAY IMPROVING THE CONDITIONS TO VFR AT ALL SITES. && .POINT TEMPS/POPS... DLH 59 44 58 40 / 50 20 20 30 INL 63 42 60 42 / 50 20 20 20 BRD 72 50 65 46 / 40 10 30 40 HYR 75 52 64 44 / 50 20 20 30 ASX 62 45 58 41 / 50 30 20 20 && .DLH WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. LS...NONE. && AVIATION...GSF
Hazardous weather outlook, May 2, 3:39 PM CDT, 9 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DULUTH MN 339 PM CDT WED MAY 2 2012 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-031030- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 339 PM CDT WED MAY 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS TONIGHT ACROSS MUCH OF OF THE NORTHLAND. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS WILL BE FOUND THURSDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT. LSZ121-140>148-031030- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 339 PM CDT WED MAY 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS WILL BE FOUND THURSDAY. GRANING MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Special weather statement, May 3, 12:19 AM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
1219 AM CDT THU MAY 3 2012
MNZ010-018-025-030600-
KOOCHICHING-NORTH CASS-NORTH ITASCA-
1219 AM CDT THU MAY 3 2012
...STRONG THUDNERSTORM NEAR CASS LAKE...
AT 1213 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WITH A HISTORY OF PRODUCING HAIL NEAR CASS
LAKE...MOVING NORTHEAST AT 45 MPH.
THIS STORM IS CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND
GUSTS UP TO 30 MPH...BRIEF HEAVY DOWNPOURS...
* THE THUNDERSTORM WILL BE NEAR...
SCHLEY BY 1220 AM...
DIXON LAKE BY 1245 AM...
SQUAW LAKE AND ALVWOOD BY 1250 AM...
THE STORM WILL ALSO MOVE JUST WEST OF LAKE WINNIBIGOSHISH.
THE STORM PRODUCED PEA SIZE HAIL FOR FIVE MINUTES JUST WEST OF THE
CASS COUNTY LINE ON COUNTY ROAD 16 IN HUBBARD COUNTY.
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
LAT...LON 4742 9464 4742 9443 4763 9443 4786 9418
4772 9390 4724 9451 4733 9469 4738 9468
CLCSpecial weather statement, May 3, 12:36 AM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 1236 AM CDT THU MAY 3 2012 MNZ019-026-035-037-030615- CARLTON/SOUTH ST. LOUIS-CENTRAL ST. LOUIS-NORTHERN AITKIN-SOUTH ITASCA- 1236 AM CDT THU MAY 3 2012 ...STRONG STORM MOVING THROUGH SOUTHERN ST. LOUIS COUNTY... AT 1233 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR FLOODWOOD...MOVING NORTHEAST AT 20 MPH. THIS STORM IS CAPABLE OF PRODUCING UP TO PENNY SIZE HAIL...WIND GUSTS UP TO 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF MODERATE DOWNPOURS... LOCATIONS IMPACTED INCLUDE... MEADOWLANDS... ELMER... CULVER... PAYNE... KELSEY... ALBORN... TOIVOLA... PROSIT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4726 9273 4698 9238 4677 9294 4695 9318 SENGENBERGER
Special weather statement, May 3, 1:06 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 106 AM CDT THU MAY 3 2012 MNZ025-033>035-030630- CROW WING-NORTH CASS-NORTHERN AITKIN-SOUTH CASS- 106 AM CDT THU MAY 3 2012 ...STRONG STORMS MOVING THROUGH CASS AND CROW WING... AT 105 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR SWANBURG...MOVING NORTHEAST AT 35 MPH. THIS STORM IS CAPABLE OF PRODUCING UP TO PENNY SIZE HAIL...WIND GUSTS UP TO 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF MODERATE DOWNPOURS... LOCATIONS IMPACTED INCLUDE... WABEDO... LONGVILLE... INGUADONA... EMILY... THUNDER LAKE... LAURA LAKE... WASHBURN LAKE... OUTING... LITTLE PINE... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4713 9395 4669 9356 4657 9426 4684 9452 SENGENBERGER
Special weather statement, May 3, 1:18 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
118 AM CDT THU MAY 3 2012
MNZ019-026-035-037-030645-
CARLTON/SOUTH ST. LOUIS-CENTRAL ST. LOUIS-NORTHERN AITKIN-SOUTH
ITASCA-
118 AM CDT THU MAY 3 2012
...STRONG STORMS MOVING THROUGH CARLTON AND SOUTHERN ST. LOUIS
COUNTIES....
AT 114 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR JACOBSON...MOVING NORTHEAST AT 25 MPH.
THIS STORM IS CAPABLE OF PRODUCING UP TO PENNY SIZE HAIL...WIND GUSTS
UP TO 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF MODERATE
DOWNPOURS...
LOCATIONS IMPACTED INCLUDE...
WAWINA... SWAN RIVER... WARBA...
BLACKBERRY... GOODLAND... HART LAKE...
SILICA... PENGILLY... CALUMET...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4743 9327 4720 9246 4703 9268 4695 9320
4702 9351
SENGENBERGERLocal storm report, May 3, 1:20 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
120 AM CDT THU MAY 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 AM HAIL EMILY 46.76N 93.96W
05/03/2012 E0.50 INCH CROW WING MN TRAINED SPOTTER
&&
RBERDESThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 12:19 AM CDT | Special Weather Statement | DLH | Itasca | 41 min |
| May 3, 12:36 AM CDT | Special Weather Statement | DLH | Carlton | 39 min |
| May 3, 1:06 AM CDT | Special Weather Statement | DLH | Cass | 24 min |
| May 3, 1:18 AM CDT | Special Weather Statement | DLH | 27 min | |
| May 3, 2:02 AM CDT | Special Weather Statement | DLH | Saint Louis | 13 min |
| May 3, 2:14 AM CDT | Special Weather Statement | DLH | Aitkin | 16 min |
| May 3, 2:22 AM CDT | Special Weather Statement | DLH | Saint Louis | 38 min |
| May 3, 2:39 AM CDT | Special Weather Statement | DLH | Pine | 51 min |
| May 3, 3:00 AM CDT | Special Weather Statement | DLH | Lake | 45 min |
| May 3, 3:06 AM CDT | Special Weather Statement | DLH | Saint Louis | 39 min |
| May 3, 3:16 AM CDT | Severe Thunderstorm Warning | DLH | Pine | 44 min |
| May 3, 3:55 AM CDT | Special Weather Statement | DLH | Lake | 50 min |
| May 3, 7:07 AM CDT | Special Weather Statement | DLH | Crow Wing | 23 min |
| May 3, 7:31 AM CDT | Special Weather Statement | DLH | Crow Wing | 44 min |
| May 3, 8:06 AM CDT | Special Weather Statement | DLH | Pine | 39 min |
| May 3, 8:35 AM CDT | Special Weather Statement | DLH | Pine | 40 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.